MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.54 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.54 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CL; STOPCOCK, I.V. SET
Catalog Number MC330577
Medical Device Problem Codes Crack (1135); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a smallbore trifuse ext set w/3 microclave clear clamps where the customer reported that the trifuse was breaking off at the connection site to the patient, and the central line had clotted off.There was no reported patient harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 2/26/2026.An email was received regarding smallbore trifuse ext set w/3 microclave clear clamps with item number mc330577 and lot number 14596550.It was reported that trifuse were breaking off at the connection site to the patient and the central line had clotted off.The event occurred while use on a patient with medications infusing.There was no patient harm but a delay in therapy.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7.5" (19 CM) APPX 0.54 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 3 CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24489464
Report Number9617594-2026-00212
Device Sequence Number18808053
Product Code FMG
UDI-Device Identifier00887709095441
UDI-Public(01)00887709095441(17)300901(10)14596550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330577
Device Lot Number14596550
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM CHLORIDE,, MFR UNK.; EPINEPHRINE, MFR UNK.
Patient SexUnknown